# SDR RYNA200700017

- Difficulty date: November 13, 2007
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS AN OUT OF LIMIT DENT AT BS 1420 AND BETWEEN STG 26R AND 27R.  REPAIRED IAW EO C00-5-53-495-07.
